MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7211
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that incorrect size of device occurred.The target lesion was located in the left anterior descending artery.A 4.00mm x 8mm nc emerge balloon catheter was advanced for post-dilatation.However, it was noticed by the physician that the overhang on the balloon was more than he would have expected for an 8mm stent.It looked like it was 10-12mm.Nevertheless, the balloon worked fine and the procedure was completed.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was contrast in the inflation lumen and balloon, and blood in the guidewire lumen.The balloon was loosely folded.Microscopic inspection revealed tip damage.The marker bands measured 8mm from distal end to proximal end.There was no damage or deformities to the balloon, the marker bands, or inner shaft in the balloon.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9866353
Report Number2134265-2020-03388
Device Sequence Number13570286
Product Code LOX
UDI-Device Identifier08714729846307
UDI-Public08714729846307
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2021
Device Model Number7211
Device Catalogue Number7211
Device Lot Number0024956439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1